# SDR SB06056

- Difficulty date: June 3, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT17
- Condition: Faulty
- Location: P5 Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE FLOOR TRACK EMERGENCY LIGHTS REMAIN ILLUMINATED.  MAINTENANCE FOUND THE S7 EMERGENCY LIGHT SWITCH FAULTY.  THE SWITCH WAS PROVIDING A GROUND TO PIN 4 OF EACH BATTERY PACK WHILE IN THE ARMED POSITION.  REMOVED AND REPLACED S7 EMERGENCY LIGHT SWITCH PER MM 33-51-31.  OPERATIONAL CHECK GOOD.
